# SDR 9JLA201210162242

- Difficulty date: August 3, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,111 hours, 3,586 cycles
- Engine: Garrtt TFE73160
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 90602801
- Part serial: 980218000160
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 3 ENGINE HAD ROTATION DURING START BUT WOULD NOT IGNITE.  TROUBLESHOOTING IDENTIFIED THE IGNITER EXCITER AS DEFECTIVE.  INSTALLED AN O/H EXCITER, FUNCTIONAL CHECKS SATISFACTORY.
